# SDR IXXA20220930002

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 98,584 hours, 31,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3002126
- Condition: Cracked
- Location: Bs 1530 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER STATION 1530 26R
